On a class of finite dimensional contractive perturbations of restricted shifts of finite multiplicity

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We study a class of finite-dimensional contractive perturbations of shift operators of finite multiplicity restricted to left invariant subspaces of vectorial H 2 spaces. We determine their spectra in terms of the characteristic function of the unperturbed operator and the perturbation.

Original languageEnglish
Pages (from-to)162-175
Number of pages14
JournalIsrael Journal of Mathematics
Volume16
Issue number2
DOIs
StatePublished - 1 Jun 1973
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On a class of finite dimensional contractive perturbations of restricted shifts of finite multiplicity'. Together they form a unique fingerprint.

Cite this